# SDR 2022FA0000421

- Difficulty date: August 1, 2022
- Submitted: August 1, 2022
- Operation: General aviation
- Aircraft: N61MN
- Make and model: Emb EMB-550
- Aircraft serial: 55020116
- Aircraft time: 611 hours, 215 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Pcu
- Part number: 4843001003
- Part serial: 0726
- Condition: Defective
- Location: Zone 500
- Part time: 611 hours, 215 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS WHEN SPOILER DEPLOYED AIRCRAFT YAWED TO 30 DEG LEFT. BANK  FOLLOWED BY SPOILER FAIL MESSAGE SPOILERS RETRACTED WAS ABLE TO LEVEL AIRCRAFT AND CONTINUE APPROACH.
